Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simple near-rings associated with meromorphic products


Authors: C. J. Maxson and K. C. Smith
Journal: Proc. Amer. Math. Soc. 105 (1989), 564-574
MSC: Primary 16A76
DOI: https://doi.org/10.1090/S0002-9939-1989-0963574-3
MathSciNet review: 963574
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ H$ be a subgroup of $ {G^2}$ and let

$\displaystyle {M_0}\left( {G,2,H} \right) = \left\{ {f \in {M_0}\left( G \right)\vert f(H) \subseteq H} \right\}.$

In this paper we characterize in terms of properties of $ H$ when $ {M_0}\left( {G,2,H} \right)$ is a simple near-ring.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A76

Retrieve articles in all journals with MSC: 16A76


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0963574-3
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society